# SDR USAA070151

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CAP SECTION FROM LBL 9-RBL 52, REUSING SPLICES LBL 13-RBL 6, 6 SPOTS CORROSION.  REMOVED DAMAGE, INSTALLED CAP PER TR 53-60-01 REV A; CORR LEVEL 2; TASK C53-107-02, DEFECT SIZE:  2 INCHES DIA AT 6 SPOTS.
